# SDR TWAA0015705

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK MEMBRANE AT STA 897 TO 965 ON RT SIDE HAD CORROSION BEYOND LIMITS AND CRACKED.  REMOVED AND REPLACED MEMBRANE AT STA 897 TO 965 WITH NEW MEMBRANE FABRICATED IN METAL SHOP AND SENT TO PAINT SHOP FOR PAINT.  INSTALLED RIVETS PER SRM 51-30-2.  HI-LOKS PER SRM 51-30-5.
